# SDR 96FDEA01033

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65579969
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0475 FOUND CORROSION ON WEB BS 720D TO 720E WL 20 RBL 68 TO 75.  REMOVED CORRODED WEB FROM BS 720D TO 720E WL 208 RBL 68 TO 75.  FABRICATED NEW WEB AND INSTALLED.  FABRICATED IAW FEDEX SRM 53-10-2.
